# SDR IPXA2022091786338

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2894
- Condition: Cracked
- Location: Lh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCRACKED BEADED DOUBLER AT LH WING L/E 22IN OTBD OF SLAT TRACK 11ACCOMPLISHED MAJOR REPAIR ON LH WING BEADED DOUBLER AT LH WING L/E XOS 734.75-XOS 740.8 PER MD11 SRM 57-40-02 FG 205 REPAIR 15
